Bulletin of the American Mathematical Society

Review: Nathan Jacobson, The theory of rings

Reinhold Baer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 3 (1946), 220-222.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183507765

Citation

Baer, Reinhold. Review: Nathan Jacobson, The theory of rings . Bulletin of the American Mathematical Society 52 (1946), no. 3, 220--222. http://projecteuclid.org/euclid.bams/1183507765.


Export citation